# SDR IPXA2025011691166

- Difficulty date: January 8, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152MG HAS EDGE HONEYCOMB DAMAGE DOT SH-77 SH48554.  REPAIRED FLOOR PANEL 152MG DAMAGE IAW A300 SREO-42721-REQ001. P/N 04-009-0145 BATCH # 0004354693 NO FURTHER ACTION REQUIRED. REVIEWED
